# SDR FDEA202011262976

- Difficulty date: November 26, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 62,936 hours, 23,738 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: C20524110B
- Part serial: 03287
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

MDIS 743 32-42 3038 26NOV20 OKC OPEN U.  ON PRE-DISPATCH FOUND NR 4 MWA THERMALED.  REMOVED AND REPLACED NR 4 MWA.  BRAKES WOULD NOT RELEASE T/S AND FOUND PARKING BRAKE SELECTOR NOT DISENGAGING, INTERMITENT.  GOT NR 4 MWA ASSEMBLY COMPLETED.  NR 3 MWA WILL NEED TO HAVE FINAL TORQUE DONE ONCE WE R & R SELECTOR.  PARKING BRAKE NOT RELEASING AGAIN, MAINTENANCE IAW 32-41-11-04-01.  REMOVED AND REPLACE NR 4 MAIN BRAKE, IAW M/M 32-42-27.  OPERATIONS AND LEAK CHECKS GOOD.  REQUIRED BECAUSE OF M/M 05-51-16-00 BRAKE OVERHEAT INSPECTION, OK FOR SERVICE.  FACT 26NOV20 22:24 OKC U.  PERFORM INSPECTION, PER M/M 05-51-16-00 FOR AFTER BRAKE OVERHEAT INSPECTION.  NO SIGNS OF DAMAGE, PER INSPECTION CRITERIA.  ALL OTHER ITEMS SIGNED OFF ON THIS WRI.  2 MWA, 1 PARKING BRAKE SELECTOR AND NR 4 MAIN BRAKE.  A/C OK FOR SERVICE.
